We study the existence and positivity of solutions to problems involving higher-order fractional Laplacians (−Δ)s for any s > 1. In particular, using a suitable variational framework and the nonlocal properties of these operators, we provide an explicit counterexample to general maximum principles for s ∈ (n, n + 1) with n ∈ ℕ odd, and we mention some particular domains where positivity preserving properties do hold.

Abatangelo N., Jarohs S., Saldana A. (2018). On the loss of maximum principles for higher-order fractional laplacians. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 146(11), 4823-4835 [10.1090/proc/14165].

On the loss of maximum principles for higher-order fractional laplacians

Abatangelo N.;
2018

Abstract

We study the existence and positivity of solutions to problems involving higher-order fractional Laplacians (−Δ)s for any s > 1. In particular, using a suitable variational framework and the nonlocal properties of these operators, we provide an explicit counterexample to general maximum principles for s ∈ (n, n + 1) with n ∈ ℕ odd, and we mention some particular domains where positivity preserving properties do hold.
2018
Abatangelo N., Jarohs S., Saldana A. (2018). On the loss of maximum principles for higher-order fractional laplacians. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 146(11), 4823-4835 [10.1090/proc/14165].
Abatangelo N.; Jarohs S.; Saldana A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/835037
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 13
social impact